# SDR GTIA031061

- Difficulty date: November 12, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Exhaust Duct
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE T/R S/N 49507 ACOUSTIC EXHAUST DUCT INTERIOR NUMEROUS AREAS OF DELAMINATION.  REPAIRED DAMAGED AREA.  (M)
